# SDR COMA0660136

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 28,128 hours, 26,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Contaminated
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5818 - DURING GEAR RETRACTION CLIMBING OUT OF MEM RECEIVED A GEAR DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO MEM.  FLIGHT LANDED WITHOUT INCIDENT. REMOVED ICE AND SNOW FROM WHEEL WELLS, PERFORMED SYSTEM TEST OF THE LANDING GEAR PRIORITY VALVES AND FUNCTIONAL TEST OF EXTENSION/RETRACTION SYSTEM.  NO DISCREPANCIES NOTED.
